Journal of Symbolic Logic

On Uniqueness of Prime Models

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove there are theories (stable or countable) for which over every $A$ there is a prime model but it is not necessarily unique. We also give a simplified proof of the uniqueness theorem for countable stable theories.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 2 (1979), 215-220.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740388

Mathematical Reviews number (MathSciNet)
MR534571

Zentralblatt MATH identifier
0421.03021

JSTOR
links.jstor.org

Citation

Shelah, Saharon. On Uniqueness of Prime Models. J. Symbolic Logic 44 (1979), no. 2, 215--220. https://projecteuclid.org/euclid.jsl/1183740388


Export citation